| Model Number |
802112 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the cardioplegia (cpg) pressure was not reading.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was confirmed.Per the field service representative (fsr), the user facility replaced the transducer cable and the problem persisted.The fsr found that the transducer cable was not fully seated in the pressure module.The transducer cable was reseated, and verification/release testing was completed successfully determining that the cable was working.The fsr showed the user facility how to properly install the pressure cable so that it would remain fully seated and functional.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.